# SDR DJFA2019040317002

- Difficulty date: January 27, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N375FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500394
- Aircraft time: 1,443 hours, 1,019 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO DUCT 1 OVER TEMP CAS MESSAGE ILLUMINATED AT FL410. WHILE CONDUCTING QRH PROCEDURES, DUCT 1 OVER TEMP AND DUCT 2 OVERTEMP CAS MESSAGES ILLUMINATED CONDUCTED QRH PROCEDURE DESCENDED TO 10,000 FT PER PROCEDURE. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED RAM AIR VALVE. OPS CHECK GOOD.
